BibTeX records: Suyun Jiang

download as .bib file

@article{DBLP:journals/jgt/ChibaJY20,
  author    = {Shuya Chiba and
               Suyun Jiang and
               Jin Yan},
  title     = {Partitioning a graph into cycles with a specified number of chords},
  journal   = {Journal of Graph Theory},
  volume    = {94},
  number    = {3},
  pages     = {463--475},
  year      = {2020},
  url       = {https://doi.org/10.1002/jgt.22534},
  doi       = {10.1002/jgt.22534},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/ChibaJY20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/CaoCJLL19,
  author    = {Yan Cao and
               Guantao Chen and
               Suyun Jiang and
               Huiqing Liu and
               Fuliang Lu},
  title     = {Average degrees of edge-chromatic critical graphs},
  journal   = {Discret. Math.},
  volume    = {342},
  number    = {6},
  pages     = {1613--1623},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.disc.2019.02.014},
  doi       = {10.1016/j.disc.2019.02.014},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/CaoCJLL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/JiangCFY17,
  author    = {Suyun Jiang and
               Shuya Chiba and
               Shinya Fujita and
               Jin Yan},
  title     = {Vertex-disjoint copies of K\({}_{\mbox{1, t}}\) in K\({}_{\mbox{1,
               r}}\)-free graphs},
  journal   = {Discret. Math.},
  volume    = {340},
  number    = {4},
  pages     = {649--654},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.disc.2016.11.034},
  doi       = {10.1016/j.disc.2016.11.034},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/JiangCFY17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/JiangY17,
  author    = {Suyun Jiang and
               Jin Yan},
  title     = {Partial Degree Conditions and Cycle Coverings in Bipartite Graphs},
  journal   = {Graphs Comb.},
  volume    = {33},
  number    = {4},
  pages     = {955--967},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00373-017-1818-z},
  doi       = {10.1007/s00373-017-1818-z},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/gc/JiangY17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/JiangY16,
  author    = {Suyun Jiang and
               Jin Yan},
  title     = {Vertex-disjoint copies of K\({}_{\mbox{1, 3}}\) in K\({}_{\mbox{1,
               r}}\)-free graphs},
  journal   = {Discret. Math.},
  volume    = {339},
  number    = {12},
  pages     = {3085--3088},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2016.06.015},
  doi       = {10.1016/j.disc.2016.06.015},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/JiangY16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/ZhangYJ16,
  author    = {Shaohua Zhang and
               Jin Yan and
               Suyun Jiang},
  title     = {Vertex-Disjoint Cycles Containing Specified Vertices in a Bipartite
               Graph},
  journal   = {Graphs Comb.},
  volume    = {32},
  number    = {5},
  pages     = {2171--2181},
  year      = {2016},
  url       = {https://doi.org/10.1007/s00373-016-1689-8},
  doi       = {10.1007/s00373-016-1689-8},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/gc/ZhangYJ16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics